American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(74B20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] L. M. Hoskins. The strain of a gravitating sphere of variable density and elasticity . Trans. Amer. Math. Soc. 21 (1920) 1-43. MR 1501134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. M. Hoskins. The strain of a gravitating, compressible elastic sphere . Trans. Amer. Math. Soc. 11 (1910) 203-248. MR 1500861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. M. Hoskins. The strain of a non-gravitating sphere of variable density . Trans. Amer. Math. Soc. 11 (1910) 494-504. MR 1500876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1